# SDR FDEA202203170563

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 7100 · Powerplant System
- Part: Seal
- Part number: 311N3550112
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE O/B CORE COWL PYLON SKIRT SPRING SEAL IS CRACKED. REMOVE AND REPLACED CRACKED SPRING SEAL PER BAC DWG 311N3570  REV G
